Connect
MJA
MJA

Life-threatening hypokalaemia associated with ibuprofen-induced renal tubular acidosis

Colin B Page, Paul A Wilson, Aidan Foy, Michael A Downes, Ian M Whyte and Geoffrey K Isbister
Med J Aust 2011; 194 (11): 613-614.
Published online: 6 June 2011

To the Editor: We read with interest the article by Ng and colleagues on life-threatening hypokalaemia associated with ibuprofen-induced renal tubular acidosis,1 and wish to present our own experience of four patients presenting to our hospital over a year (Box).

  • Colin B Page
  • Paul A Wilson
  • Aidan Foy
  • Michael A Downes
  • Ian M Whyte
  • Geoffrey K Isbister

  • Calvary Mater Newcastle, Newcastle, NSW.

Correspondence: cpage@bigpond.net.au

Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.